RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 61–66 (Mi mz3072)  

The semilattice of computable families of recursively enumerable sets

A. N. Degtev

Tyumen State University

Full text: PDF file (475 kB)

English version:
Mathematical Notes, 1991, 50:4, 1027–1030

Bibliographic databases:

UDC: 510.5
Received: 29.12.1989

Citation: A. N. Degtev, “The semilattice of computable families of recursively enumerable sets”, Mat. Zametki, 50:4 (1991), 61–66; Math. Notes, 50:4 (1991), 1027–1030

Citation in format AMSBIB
\Bibitem{Deg91}
\by A.~N.~Degtev
\paper The semilattice of computable families of recursively enumerable sets
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 61--66
\mathnet{http://mi.mathnet.ru/mz3072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162912}
\zmath{https://zbmath.org/?q=an:0781.03030|0745.03035}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1027--1030
\crossref{https://doi.org/10.1007/BF01137732}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500030}


Linking options:
  • http://mi.mathnet.ru/eng/mz3072
  • http://mi.mathnet.ru/eng/mz/v50/i4/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020